• Kath49's Avatar

    Kath49 shared an experience

    Radiation (External radiation ): Double site high Single dose radio for pain on two compression fracture sites in my spine. Joy of joys, fatigue, lethargy nausea and a very upset digestive tract for 4 months after treatment and my pain slowly increasing again after 3.

    1 Comment
    • Jodymiller's Avatar
      Jodymiller

      Were these areas that you had tumors removed from?

      almost 4 years ago
  • Kath49's Avatar

    Kath49 shared an experience

    Drug or Chemo Therapy (Chemotherapy): I have been on Revlamid(Lenalidomine) since May 2014 when my stem cell transplant remission ended. It has gotten me to the point of being in almost complete remission again, but my paraprotein levels were up slightly in my last blood tests so we will see if they are down again next tests or whether I have something new to do.

    10 Comments
    • Gma's Avatar
      Gma

      @cat,
      Thanks so much for your comments. Praying that you have a long, drug free remission! Enjoy every moment. Life is a blessing! God Bless!

      over 4 years ago
    • Debio's Avatar
      Debio

      Just speaking to my oncologist Tuesday, he pointed out that Revlamid is one of the meds with the least side affects so as long as it works he will keep me on it. Also, staying on it is because he said research show the longest positive prognosis is shown in patients kept on low dose maintenance meds. His words not mine. I have had only 1 SCT. If you have had need for an additional SCT you might want a second opinion about maintenance chemo.

      over 4 years ago
    • Gma's Avatar
      Gma

      @Debio: I have heard that also. One of my friends obtained a complete remission while on Revlamid maintenance after his SCT.

      over 4 years ago
  • Kath49's Avatar

    Kath49 shared an experience

    Radiation (External radiation ): So radiotherapy is part of pain management for multiple myeloma, and I've had a few doses now, I was 7 rounds into a 10 round treatment when my femur shattered my acetabulum in 2012, and I've had another session treatment on that hip since. I've also had a 10 session treatment on a stress fracture in my right pelvis, and 5 session treatment for compression fractures in two places in my spine. The treatments themselves are not at all painful, but they can leave you lacking energy, nauseated, lacking appetite, exhausted and down. The last sessions on my back targeted two sites so I had a lot of issues with my digestive tract, very uncomfortable between reflux, nausea, constipation and the other extreme

    1 Comment
    • jsbernie's Avatar
      jsbernie

      Wow!!! You sure have it going on here. I also have mm, no sct, didnt want it, had chemo and radiation on two spots on my back. You are right, the treatment didnt hurt, but it sure left me tired and weak for a while. It also bothered my digestive track....mostly constipation, but also stuff didnt move as it was supposed to do. I started taking Reglan(which helps with movement) pro-biotics, drank lots of water. I went into remission, but last Sept, Oct....starting feeling very tired after the Velcade injection, and my numbers were going up again. I quit taking any chemo for the mm. Starting feeling better and enjoyed my Christmas and Thanksgiving. I also have heart problems...I have 5 stents and two arteries on my heart that are compromised. The heart is more of a problem than the cancer right now. I hope you get to feeling better.....hugs....

      over 4 years ago
  • Kath49's Avatar

    Kath49 posted an update

    6 weeks post radiotherapy and still having to use crutches to weight bear because my left leg is too painful too walk on - the myeloma has deteriorated the bone in my femur around my total hip replacement and I got an occluded fracture and a crack in it in August. I've had to medically retire, we have had to sell the beautiful home and property that was our forever home, and sanctuary from the hard things in life for nearly 20 years. However we have some money left to rebuild and I'm hoping that we have time to make happy memories together somewhere else.

  • Kath49's Avatar

    Kath49 started following

    Question: hair loss

  • Kath49's Avatar

    Kath49 started following

    User: Pooh64